RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 6, Pages 943–948 (Mi mz10151)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Operator-Valued ODEs and Feynman's Formula

A. M. Chebotarev, A. E. Teretenkov

M. V. Lomonosov Moscow State University

Keywords: noncommuting exponentials, matrix-valued ODE, Feynman's formula, Hadamar product, Jordan decomposition

DOI: https://doi.org/10.4213/mzm10151

Full text: PDF file (322 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:6, 837–842

Bibliographic databases:

Document Type: Article
Received: 24.05.2012

Citation: A. M. Chebotarev, A. E. Teretenkov, “Operator-Valued ODEs and Feynman's Formula”, Mat. Zametki, 92:6 (2012), 943–948; Math. Notes, 92:6 (2012), 837–842

Citation in format AMSBIB
\Bibitem{CheTer12}
\by A.~M.~Chebotarev, A.~E.~Teretenkov
\paper Operator-Valued ODEs and Feynman's Formula
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 6
\pages 943--948
\mathnet{http://mi.mathnet.ru/mz10151}
\crossref{https://doi.org/10.4213/mzm10151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201496}
\zmath{https://zbmath.org/?q=an:06153819}
\elib{http://elibrary.ru/item.asp?id=20731653}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 6
\pages 837--842
\crossref{https://doi.org/10.1134/S0001434612110302}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900030}
\elib{http://elibrary.ru/item.asp?id=20484817}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871848426}


Linking options:
  • http://mi.mathnet.ru/eng/mz10151
  • https://doi.org/10.4213/mzm10151
  • http://mi.mathnet.ru/eng/mz/v92/i6/p943

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Teretenkov, “Quadratic Dissipative Evolution of Gaussian States”, Math. Notes, 100:4 (2016), 642–646  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. E. Teretenkov, “Quadratic Fermionic Dynamics with Dissipation”, Math. Notes, 102:6 (2017), 846–854  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:333
    Full text:69
    References:36
    First page:130

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019